Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 11, Pages 1680–1692 (Mi zvmmf2488)  

This article is cited in 1 scientific paper (total in 1 paper)

An approximate factorization scheme for calculating gas flows in channels

V. M. Krivtsov

Moscow

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:11, 1445–1454

Bibliographic databases:
UDC: 519.6:533.7
MSC: Primary 76M20; Secondary 76N15
Received: 11.11.1992
Revised: 18.05.1994

Citation: V. M. Krivtsov, “An approximate factorization scheme for calculating gas flows in channels”, Zh. Vychisl. Mat. Mat. Fiz., 34:11 (1994), 1680–1692; Comput. Math. Math. Phys., 34:11 (1994), 1445–1454

Citation in format AMSBIB
\Bibitem{Kri94}
\by V.~M.~Krivtsov
\paper An approximate factorization scheme for calculating gas flows in channels
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 11
\pages 1680--1692
\mathnet{http://mi.mathnet.ru/zvmmf2488}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1307613}
\zmath{https://zbmath.org/?q=an:0835.76063}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 11
\pages 1445--1454
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QN81700009}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2488
  • http://mi.mathnet.ru/eng/zvmmf/v34/i11/p1680

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. S. Vasilev, A. I. Sukhinov, “Pretsizionnye dvumernye modeli melkikh vodoemov”, Matem. modelirovanie, 15:10 (2003), 17–34  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:180
    Full text:89
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021